American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] A. Melman. Comment on a result by Alpin, Chien, and Yeh. Proc. Amer. Math. Soc. 141 (2013) 775-777.
Abstract, references, and article information
View Article: PDF

[2] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information
View Article: PDF

[3] Koenraad M. R. Audenaert. A characterisation of anti-Löwner functions. Proc. Amer. Math. Soc. 139 (2011) 4217-4223. MR 2823067.
Abstract, references, and article information
View Article: PDF

[4] Hideki Kosaki. Positive definiteness of functions with applications to operator norm inequalities. Memoirs of the AMS 212 (2011) MR 2839104.
Book volume table of contents

[5] Jean-Christophe Bourin. A matrix subadditivity inequality for symmetric norms. Proc. Amer. Math. Soc. 138 (2010) 495-504. MR 2557167.
Abstract, references, and article information
View Article: PDF

[6] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information
View Article: PDF

[7] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Moshe Goldberg. Minimal polynomials and radii of elements in finite-dimensional power-associative algebras. Trans. Amer. Math. Soc. 359 (2007) 4055-4072. MR 2302523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tatjana Eisner and Hans Zwart. Continuous-time Kreiss resolvent condition on infinite-dimensional spaces. Math. Comp. 75 (2006) 1971-1985. MR 2240644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] N. K. Nikolski. Condition numbers of large matrices, and analytic capacities. St. Petersburg Math. J. 17 (2006) 641-682. MR 2173939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Don Hadwin, K. J. Harrison and J. A. Ward. Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals. Proc. Amer. Math. Soc. 134 (2006) 2169-2178. MR 2213688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Chi-Kwong Li, Yiu-Tung Poon and Nung-Sing Sze. Isometries for Ky Fan norms between matrix spaces. Proc. Amer. Math. Soc. 133 (2005) 369-377. MR 2093057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on $\mathbb{M}_n$. Proc. Amer. Math. Soc. 132 (2004) 1389-1392. MR 2053344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Chi-Kwong Li, Edward Poon and Hans Schneider. Induced norms, states, and numerical ranges. Proc. Amer. Math. Soc. 132 (2004) 1501-1506. MR 2053358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] S.-H. Lui. A pseudospectral mapping theorem. Math. Comp. 72 (2003) 1841-1854. MR 1986807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] M. N. Spijker, S. Tracogna and B. D. Welfert. About the sharpness of the stability estimates in the Kreiss matrix theorem. Math. Comp. 72 (2003) 697-713. MR 1954963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yuri A. Alpin, Mao-Ting Chien and Lina Yeh. The numerical radius and bounds for zeros of a polynomial. Proc. Amer. Math. Soc. 131 (2003) 725-730. MR 1937409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Rajendra Bhatia and Xingzhi Zhan. Compact operators whose real and imaginary parts are positive. Proc. Amer. Math. Soc. 129 (2001) 2277-2281. MR 1823910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stefano Serra Capizzano. Korovkin tests, approximation, and ergodic theory. Math. Comp. 69 (2000) 1533-1558. MR 1697646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Tin-Yau Tam. An extension of a convexity theorem of the generalized numerical range associated with $SO(2n+1)$ . Proc. Amer. Math. Soc. 127 (1999) 35-44. MR 1473680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Tin-Yau Tam. A unified extension of two results of Ky Fan on the sum of matrices. Proc. Amer. Math. Soc. 126 (1998) 2607-2614. MR 1487343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] L. L. Stachó and B. Zalar. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998) 2241-2247. MR 1487342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Chi-Kwong Li and Leiba Rodman. Remarks on numerical ranges of operators in spaces with an indefinite metric. Proc. Amer. Math. Soc. 126 (1998) 973-982. MR 1443838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2